# SDR COMA0860200

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 22,188 hours, 18,801 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 653
- Condition: Faulty
- Location: E&E Bay
- Part time: 22,187 hours, 18,800 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5301 - DURING DESCENT THROUGH 17,800FT AT 280 KTS INTO SRQ, RECEIVED FLAPS HALF SPEED MESSAGE FOLLOWED BY FLAPS FAIL CAUTION MESSAGE.  FLAPS WERE AT 0 DEGREES.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED FECU.  ALSO, COMPLIED WITH TASK CARD SI-2-27I0002, FLAPS FAIL CAUTION MESSAGE FOLLOW-UP MAINTENANCE ACTION.
